Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Regge symmetry is a scissors congruence in hyperbolic space

Yana Mohanty

Algebraic & Geometric Topology 3 (2003) 1–31
Bibliography
1 J L Dupont, Scissors congruences, group homology and characteristic classes, Nankai Tracts in Mathematics 1, World Scientific Publishing Co. (2001) MR1832859
2 G Leibon, The symmetries of hyperbolic volume, preprint (2002)
3 J Milnor, Hyperbolic geometry: the first 150 years, Bull. Amer. Math. Soc. $($N.S.$)$ 6 (1982) 9 MR634431
4 J Murakami, M Yano, On the volume of a hyperbolic and spherical tetrahedron, Comm. Anal. Geom. 13 (2005) 379 MR2154824
5 J Roberts, Classical $6j$–symbols and the tetrahedron, Geom. Topol. 3 (1999) 21 MR1673272
6 È B Vinberg, Volumes of non–Euclidean polyhedra, Uspekhi Mat. Nauk 48 (1993) 17 MR1239859